# SDR 08FDEA02242

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 39,431 hours, 24,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK CORRODED FROM FR 14 C TO FR 19, RBL 37 (-YD).  REMOVED SEAT TRACK IAW SRM 51-40-21 LOCATED HOLES AND DRILLED IAW SRM 51-40-44.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-21.
